Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Miloslav Duchoň

Semigroups of operators of factor sequence type

Detaily:

Rok, strany: 2006, 385 - 391

O článku:

There are studied semigroups of factor sequence type in the case of homogeneous Banach spaces on the circle group.

Ako citovať:

ISO 690:
Duchoň, M. 2006. Semigroups of operators of factor sequence type. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 385-391. 1210-3195.

APA:
Duchoň, M. (2006). Semigroups of operators of factor sequence type. Tatra Mountains Mathematical Publications, 34(3), 385-391. 1210-3195.